Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral sequences and Frobenius groups


Author: Ernst Snapper
Journal: Trans. Amer. Math. Soc. 114 (1965), 133-146
MSC: Primary 20.50
DOI: https://doi.org/10.1090/S0002-9947-1965-0197572-5
MathSciNet review: 0197572
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Snapper, Cohomology of permutation representations. I. Spectral sequences, J. Math. Mech. 13 (1964), 133-161. MR 0157998 (28:1226)
  • [2] W. Feit, On the structure of Frobenius groups, Canad. J. Math. 9 (1957), 587-596. MR 0093541 (20:65)
  • [3] W. Burnside, Theory of groups of finite order, 2nd ed., Dover, New York, 1955. MR 0069818 (16:1086c)
  • [4] E. Netto, The theory of substitutions and its applications to algebra, The Inland Press, Ann Arbor, Mich., 1892.
  • [5] J. Thompson, Finite groups with fixed-point-free automorphisms of prime order, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 578-581. MR 0104731 (21:3484)
  • [6] R. H. Shaw, Remark on a theorem of Frobenius, Proc. Amer. Math. Soc. 3 (1952), 970-972. MR 0052430 (14:618b)
  • [7] O. Grün, Beiträge zur Gruppentheorie. II. Über ein Satz von Frobenius, J. Reine Angew. Math. 186 (1945), 165-169. MR 0028831 (10:504c)
  • [8] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [9] H. Zassenhaus, The theory of groups, Chelsea, New York, 1949. MR 0030947 (11:77d)
  • [10] G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 0052438 (14:619b)
  • [11] D. K. Faddeev, On homology theory for finite groups of operators, Izv. Akad. Nauk SSSR Ser. Mat. 19 (1955), 193-200. (Russian) MR 0070636 (17:11d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.50

Retrieve articles in all journals with MSC: 20.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0197572-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society